beast_machine (beast_machine) wrote in implanon,
  • Mood:

Implanon removal?

Hello there! I was wondering if anyone has experienced hair loss while on this? Many posts I find online are about the erratic period, which also happens for me, but the most concerning thing for me is the hair loss and headaches. It's to the point where I want it out, but I am also scared of the side effects of the removal as well (not to mention I do not have insurance now).

I've had it in for a year and three months... my side effects include:
Headaches (every other day for the last year)
Hair loss (has really kicked up the last two months)
Mood swings (aren't too bad, but when they do hit, it is almost scary)
Skin changes (Have developed a rosacea type thing this past year with boil type pimples every month or so)
Zero libido (I thought it was a "newly married" thing)

I'm not sure I'm going to have much hair to lose very soon...and it used to be THICK.
I hear removal can make a person very dizzy, sick and depressed though I can't find anybody's updates that are more than a month or two afterward, so I do not know how long that will last, how common it is for others, etc.

So basically, is anyone else suffering during implanon or after removal?
Please share! Thank you :D
  • Post a new comment

    Error

    default userpic
  • 5 comments